# SDR IPXA09556778

- Difficulty date: June 29, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200110
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1460, S-26R.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1, FIG 101.  CUT OUT DAMAGED AREA IAW SRM 53-00-07-2R5, FIG 201.  HFEC AT CUT OUT AREA + HOLES IAW NDT 51-00-01-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR T9/797755, T9/798511, T9/798500.  INSTALLED REPAIR PARTS PER SRM 53-00-07-2R5 F201, DET III, EA757-5362-27-A1893 & UPS EO757-5310-34352-A.
